# SDR QXEA2016103100686

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 11,058 hours, 11,763 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT ANNUNCIATION ON PRESSURIZATION CONTROLLER.  RESET PER EAC - FAULT LIGHT REMOVED AND PRESSURIZATION OPERATED NORMALLY. RESET PER EAC: FAULT DID NOT REAPPEAR AND OPERATED NORMALLY IN AUTO OR MANUAL MODE.  INFO ONLY:  CPCS FAULT LIGHT ILLUMINATED IN FLIGHT.  CYCLED DUMP / MANUAL / AUTO SELECTOR PER FAULT ANNUNCIATOR ON PRESSURIZATION CONTROLLER EMERGENCY CHECKLIST.  FAULT LIGHT EXTINGUISHED AND AUTO PRESSURIZATION OPERATED NORMALLY.  AFTER LANDING, ACCOMPLISHED FSM CPCS FAULT RESET VERIFICATION PROCEDURE.  FAULT ANNUNCIATOR DID NOT RE-ILLUMINATE. RETURNED TO SERVICE.
